A quasi-ergodic theorem for Markov processes.

Breyer, L. A. and Roberts, G. O. (1999) A quasi-ergodic theorem for Markov processes. Stochastic Processes and their Applications, 84 (2). pp. 177-186.

Full text not available from this repository.

Abstract

We prove a conditioned version of the ergodic theorem for Markov processes, which we call a quasi-ergodic theorem. We also prove a convergence result for conditioned processes as the conditioning event becomes rarer.

Item Type:
Journal Article
Journal or Publication Title:
Stochastic Processes and their Applications
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19407
Deposited By:
Deposited On:
19 Nov 2008 14:44
Refereed?:
Yes
Published?:
Published
Last Modified:
06 May 2020 01:13